Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 9, No. 3

pp. 365—527 (March 2015)                 Contents


A note on pairwise fuzzy Volterra spaces

Ganesan Thangaraj, Venkattappan Chandiran

Pages  365-372

Download(s) [PDF]    


Regularity and normality on soft ideal topological spaces

Aysegul Caksu Guler, Goknur Kale

Pages  373-383

Download(s) [PDF]    


-operation and decompositions of some forms of soft continuity of soft topological spaces via soft ideals 

A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-latif

Pages  385-402

Download(s) [PDF]    


Some results on domination number in products of intuitionistic fuzzy graphs 

R. Parvathi, G. Thamizhendhi

Pages  403-419

Download(s) [PDF]    


Some new properties on soft separation axioms

Orhan Göçür, Abdullah Kopuzlu

Pages  421-429

Download(s) [PDF]    


Fixed and periodic point results in fuzzy cone metric spaces

T. Bag

Pages  431-439

Download(s) [PDF]    


Characterizations of -semigroups by the properties of their interval valued -fuzzy ideals

Shahida Bashir, Amna Sarwar

Pages  441-461

Download(s) [PDF]    


An application of interval valued intuitionistic fuzzy soft matrix theory in medical diagnosis

P. Rajarajeswari, P. Dhanalakshmi

Pages  463-472

Download(s) [PDF]    


On generalized fuzzy ordered -groupoids

Asad Ali, Fu-Gui Shi, Faisal Yousafzai

Pages  473-487

Download(s) [PDF]    


Generated intuitionistic fuzzy subgroup, equivalence relation and congruence

A. Jain, Sonia

Pages  489-502

Download(s) [PDF]    


Fuzzy connectedness in terms of fuzzy grills

Sumita Das(Basu),  M. N. Mukherjee

Pages  503-512

Download(s) [PDF]    


Fixed point theorem for 2-fuzzy metric spaces

Thangaraj Beaula, S. Christinal Gunaseeli

Pages  513-527

Download(s) [PDF]